MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REPEATER; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION REPEATER; SET, I.V. FLUID TRANSFER
Model Number H93811
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date: the events occurred on (b)(6) 2026 during compounding and on (b)(6) 2026 during testing.E1: initial reporter postal code: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that three (3) sterile repeater pump tube sets leaked between the clamp (pump connectors) and the tubing.One issue occurred during compounding, while two occurred during testing of the affected batch.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H4: the lot was manufactured between 15 september 2025 and 17 september 2025.H11: the actual devices were not available; however, two (02) companion sample and a photo were received for evaluation.A visual inspection of the photo showed evidence of leakage.However, visual inspection of companion samples did not identify any abnormalities that could have contributed to the reported condition.A functional testing was performed by loading each of the pump transfer tube sets into repeater pump and pumping programmed volumes of 20ml at medium speed three times, 60ml in total, and sample leakage was observed at the large tubing blue connector on the pvc tubing side.The reported condition was verified on the companion samples.The cause of the condition could not be determined.However, it may be related to the manufacturing process or mishandling of the product by the customer.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REPEATER
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - AVAILMED S.A. DE C.V. - SP021332
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24471981
Report Number1416980-2026-00777
Device Sequence Number16021686
Product Code LHI
UDI-Device Identifier00085412475721
UDI-Public0085412475721
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH93811
Device Catalogue NumberH93811
Device Lot Number60679212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown